Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 46, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 16, 2009, 8:38 PM PDT. It took effect at Sep 17, 2009, 5:00 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2009, 8:38 PM PDT (03:38 UTC)
- In effect from
- Sep 17, 2009, 5:00 AM PDT
- Expired
- Sep 20, 2009, 9:28 AM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
885 WHUS76 KEKA 170338 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT WED SEP 16 2009 PZZ450-455-171000- /O.NEW.KEKA.SI.Y.0057.090917T1500Z-090918T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 PM PDT WED SEP 16 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-171000- /O.NEW.KEKA.SC.Y.0046.090917T1200Z-090920T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 PM PDT WED SEP 16 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 2 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
186 WHUS76 KEKA 170931 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 AM PDT THU SEP 17 2009 PZZ455-172315- /O.EXB.KEKA.SC.Y.0046.090917T1200Z-090918T0400Z/ /O.CAN.KEKA.SI.Y.0057.090917T1500Z-090918T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 231 AM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-172315- /O.EXT.KEKA.SI.Y.0057.090917T1900Z-090918T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 231 AM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-172315- /O.EXT.KEKA.SC.Y.0046.090917T1700Z-090919T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 AM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-172315- /O.CON.KEKA.SC.Y.0046.090917T1200Z-090920T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 AM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS76 KEKA 172117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT THU SEP 17 2009 PZZ450-180530- /O.EXT.KEKA.SI.Y.0057.000000T0000Z-090918T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 217 PM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-180530- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-180530- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090918T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 PM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-180530- /O.CON.KEKA.SC.Y.0046.000000T0000Z-090920T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT THU SEP 17 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
051 WHUS76 KEKA 181004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT FRI SEP 18 2009 PZZ450-181115- /O.EXP.KEKA.SI.Y.0057.000000T0000Z-090918T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 AM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ PZZ455-181115- /O.EXP.KEKA.SC.Y.0046.000000T0000Z-090918T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 304 AM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-181815- /O.CON.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-181815- /O.CON.KEKA.SC.Y.0046.000000T0000Z-090920T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
319 WHUS76 KEKA 181543 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PDT FRI SEP 18 2009 PZZ470-182345- /O.CON.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 AM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-182345- /O.CON.KEKA.SC.Y.0046.000000T0000Z-090920T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS AND SEAS REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
342 WHUS76 KEKA 182140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PDT FRI SEP 18 2009 PZZ470-182245- /O.CAN.KEKA.SC.Y.0046.000000T0000Z-090919T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-191100- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PDT FRI SEP 18 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHUS76 KEKA 190911 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 211 AM PDT SAT SEP 19 2009 PZZ470-192330- /O.EXB.KEKA.SC.Y.0046.090919T2200Z-090921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 211 AM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-192330- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 211 AM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
899 WHUS76 KEKA 191540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT SAT SEP 19 2009 PZZ475-192345- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 8 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-192345- /O.EXT.KEKA.SC.Y.0046.090919T2200Z-090921T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS76 KEKA 192136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT SAT SEP 19 2009 PZZ470-201100- /O.EXT.KEKA.SC.Y.0046.090919T2136Z-090920T1600Z/ /O.NEW.KEKA.GL.W.0074.090920T1600Z-090921T1000Z/ /O.NEW.KEKA.SE.W.0026.090920T1600Z-090921T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 9 AM PDT SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-201100- /O.NEW.KEKA.SI.Y.0058.090919T2136Z-090920T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 PM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-201100- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PDT SAT SEP 19 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
593 WHUS76 KEKA 201001 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 AM PDT SUN SEP 20 2009 PZZ475-202300- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090921T1200Z/ /O.EXB.KEKA.SE.W.0026.090920T1500Z-090921T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 AM PDT SUN SEP 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. WINDS WILL INCREASE OVER THE OUTER WATERS TODAY...WITH A FEW GUSTS TO 35 KT. LARGE SHORT PERIOD SEAS WILL ACCOMPANY THE STRONG WINDS. SEAS ARE EXPECTED TO RISE TO WARNING LEVEL TODAY...AND PERSIST THROUGH THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-202300- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-090920T1500Z/ /O.EXT.KEKA.GL.W.0074.090920T1500Z-090921T0600Z/ /O.EXT.KEKA.SE.W.0026.090920T1500Z-090921T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 AM PDT SUN SEP 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. NORTH WINDS WILL INCREASE OVER THE OUTER WATERS TODAY...WITH AVERAGE SPEEDS UP TO 30 KT AND GUSTS TO 35 KT. THE STRONG WINDS WILL PERSIST THROUGH THIS EVENING...WITH LARGE SHORT PERIOD SEAS EXPECTED THROUGH EARLY MONDAY MORNING. BOTH WIND AND SEAS WILL DIMINISH RAPIDLY AFTER DAYBREAK MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-201500- /O.EXT.KEKA.SI.Y.0058.000000T0000Z-090920T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 301 AM PDT SUN SEP 20 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
986 WHUS76 KEKA 201628 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 928 AM PDT SUN SEP 20 2009 PZZ470-210030- /O.CAN.KEKA.GL.W.0074.000000T0000Z-090921T0600Z/ /O.NEW.KEKA.SI.Y.0059.090920T1628Z-090921T1200Z/ /O.CON.KEKA.SE.W.0026.000000T0000Z-090921T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 928 AM PDT SUN SEP 20 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. NORTH WINDS WILL INCREASE OVER THE OUTER WATERS TODAY...WITH AVERAGE SPEEDS UP TO 25 TO 30 KT WITH LOCALLY HIGHER GUSTS. THE STRONG WINDS WILL PERSIST THROUGH THIS EVENING...WITH LARGE SHORT PERIOD SEAS EXPECTED THROUGH EARLY MONDAY MORNING. BOTH WIND AND SEAS WILL DIMINISH RAPIDLY AFTER DAYBREAK MONDAY. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-210030- /O.UPG.KEKA.SC.Y.0046.000000T0000Z-090921T1200Z/ /O.NEW.KEKA.SI.Y.0059.090920T1628Z-090921T1200Z/ /O.CON.KEKA.SE.W.0026.000000T0000Z-090921T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 928 AM PDT SUN SEP 20 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. WINDS OVER THE OUTER WATERS TODAY WILL GENERATE LARGE SHORT PERIOD SEAS. SEAS ARE EXPECTED TO RISE TO WARNING LEVEL TODAY...AND PERSIST THROUGH THIS EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 2:54 PM PDT, 5 hours 44 minutes earlier.
Area forecast discussion, Sep 16, 2:54 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT WED SEP 16 2009 .SYNOPSIS...A WEAK TROUGH OF LOW PRESSURE WILL REMAIN OVER NORTHERN CALIFORNIA THROUGH SATURDAY BUT DRY AND SLOWLY MODERATING TEMPERATURES CAN BE EXPECTED. BY LATE IN THE WEEKEND AND EARLY NEXT WEEK...A STRONG RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE WESTERN STATES AND POTENTIALLY RESULT IN UNSEASONABLY WARM TEMPERATURES. && .DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THAT A WEAK FRONT HAS ESSENTIALLY DISINTEGRATED ACROSS THE NORTHERN CALIFORNIA WITH THE BULK OF THE ENERGY AND UPPER LEVEL SUPPORT REMAINING TO THE NORTH. HIGH AND MID LEVEL CLOUDS ARE DECREASING AS THEY ATTEMPT TO WORK INLAND WHILE SOME LOW CLOUDS ARE DEVELOPING ALONG THE IMMEDIATE COAST...ESPECIALLY IN THE VICINITY OF CRESCENT CITY...AS WINDS AT LEAST TEMPORARILY TURN ONSHORE. THE MARINE LAYER DEPTH AND PRESSURE GRADIENTS SUGGEST THAT LOW CLOUD AND STRATUS DEVELOPMENT SHOULD BE FAIRLY LIMITED THIS EVENING AND THEN BECOME JUST A BIT MORE WIDESPREAD DURING THE LATE NIGHT HOURS. AN UPPER LEVEL TROUGH WILL REMAIN SITUATED OVER THE NORTHWEST U.S. ON THURSDAY AND FRIDAY...WITH ANOTHER WEAK FRONT PASSING JUST TO OUR NORTH FRIDAY NIGHT INTO EARLY SATURDAY. WHILE MID LEVEL HEIGHTS DO FALL SOME WITH THIS FEATURE...THEY DO NOT APPEAR LOW ENOUGH TO WARRANT PRECIPITATION OVER OUR AREA. WE MAINTAINED ONLY SILENT POPS FOR THIS PERIOD. IN WAKE OF THIS SYSTEM...STRONG HIGH PRESSURE WILL BEGIN TO DEVELOP OVER THE WESTERN STATES WITH A THERMAL LOW FORMING OVER INTERIOR CALIFORNIA. THE ECMWF AND GFS ENSEMBLE MEAN SHOW HEIGHTS BETWEEN 590 AND 600 DM BY MONDAY...WITH H85 TEMPERATURES NEAR 24C IN THE INTERIOR LOCATIONS. IF THESE MODEL SOLUTION VERIFY...WE WILL HAVE NEAR RECORD HIGHS ACROSS MUCH OF OUR AREA. THERE ALSO SEEMS TO BE SOME SUPPORT FOR INCREASING WIND SPEEDS OVER THE RIDGES...SO FIRE WEATHER WILL BECOME A CONCERN. BETTWY && .MARINE...A WEAK RIDGE BUILDING OVER THE AREA WILL INDUCE A WEAK THERMAL TROUGH ALONG THE COAST OF NRN CAL TONIGHT. THIS WILL CAUSE THE PRES GRAD TO TIGHTEN YIELDING INCREASING WINDS AND SEAS...WHICH WARRANT A SCA FOR THE INNER WATERS INTO THU EVENING AND THE OUTER WATERS INTO SUN AFTERNOON. SEE ADVISORIES BELOW. A WEAKENING FRONT WILL CROSS THE REGION ON SAT ALLOWING FOR THE PRES GRAD TO EASE IN THE OUTER WATERS...BRINGING THE WINDS AND SEAS DOWN BY SUN. HIGH PRES W OF THE WATERS AND A WEAK PATTERN E OF THE AREA WILL ALLOW FOR DIMINISHED WINDS AND SEAS THROUGH MON. IF MODELS SHIFT THE RIDGE A BIT FURTHER TO THE E SUN INTO MON...SCA CONDITIONS MAY BE WARRANTED AGAIN. BFG && .AVIATION...AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA...COASTAL LOCATIONS CAN EXPECT OCCASIONALLY GUSTY WINDS. AMPLE MOISTURE WILL BE BROUGHT INTO THE REGION AS WELL...SO AS THE TEMPERATURE COOLS DOWN INTO THE EVENING HOURS...LOW CLOUDS AND WILL BE PREVALENT AND GROUND CONDITIONS WILL BE MISTY. THE ADDED LIFT IN THE REGION OF THE FRONT SHOULD PROHIBIT GROUND VISIBILITIES FROM FALLING TO ANYTHING LESS THAN 2 MILES...THOUGH LOW CLOUDS WILL BE QUITE DENSE BETWEEN 200 AND 400 FT. INLAND LOCATIONS CAN EXPECT CLEAR SKIES THROUGHOUT THE PERIOD...AND TERRAIN-DRIVEN GUSTY WINDS IN THE AFTERNOON. MSB && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM TO 9 PM PDT THURSDAY FOR PZZ450-455. SMALL CRAFT ADVISORY FROM 5 AM THURSDAY TO 2 PM PDT SUNDAY FOR PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:38 PM PDT | Small Craft Advisory for Winds | EKA | 30 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.